Alert archive / Indiana / Wind Chill Advisories in 2011
Wind Chill Advisory 4, NWS Northern Indiana
NWS Northern Indiana issued this wind chill advisory at Feb 8, 2011, 11:22 PM EST for 21 counties in Indiana; 4 counties in Michigan; 8 counties in Ohio. It took effect at Feb 9, 2011, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 11:22 PM EST (04:22 UTC)
- In effect from
- Feb 9, 2011, 12:00 AM EST
- Expired
- Feb 9, 2011, 10:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
373 WWUS43 KIWX 090422 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1122 PM EST TUE FEB 8 2011 INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004- 005-015-016-024-025-091230- /O.NEW.KIWX.WC.Y.0004.110209T0500Z-110209T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD... JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON... DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 1122 PM EST TUE FEB 8 2011 /1022 PM CST TUE FEB 8 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST /9 AM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST /9 AM CST/ WEDNESDAY. * WIND CHILL VALUES...15 BELOW ZERO TO 20 BELOW ZERO * OTHER IMPACTS...WINDS AROUND 10 MPH COMBINED WITH TEMPERATURES FALLING BELOW ZERO EARLY WEDNESDAY MORNING WILL CAUSE BITTERLY COLD WIND CHILLS THAT CAN LEAD TO FROSTBITE TO EXPOSED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
1 follow-up statement
385 WWUS43 KIWX 091012 WSWIWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 512 AM EST WED FEB 9 2011 ...DANGEROUS WIND CHILL TEMPERATURES EARLY THIS MORNING... .A VERY COLD ARCTIC AIRMASS WILL REMAIN ACROSS THE AREA AS A HIGH PRESSURE RIDGE TO THE WEST BUILDS INTO THE REGION. THE PRESSURE GRADIENT BETWEEN THIS HIGH AND A DEEP LOW PRESSURE AREA NORTH OF HUDSON BAY WILL CAUSE SOUTHWEST TO WEST WINDS OF 10 TO 15 MPH THIS MORNING. INZ003>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004- 005-015-016-024-025-091500- /O.CON.KIWX.WC.Y.0004.000000T0000Z-110209T1500Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC... CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD... JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON... DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA... PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 512 AM EST WED FEB 9 2011 /412 AM CST WED FEB 9 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST /9 AM CST/ THIS MORNING. * WIND CHILL VALUES...15 BELOW ZERO TO 20 BELOW ZERO * OTHER IMPACTS...WINDS OF 10 TO 15 MPH COMBINED WITH TEMPERATURES NEAR ZERO EARLY THIS MORNING WILL CAUSE BITTERLY COLD WIND CHILLS THAT CAN LEAD TO FROSTBITE TO EXPOSED SKIN WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND BRISK WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 6:35 PM EST, 4 hours 47 minutes earlier.
Area forecast discussion, Feb 8, 6:35 PM EST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 635 PM EST TUE FEB 8 2011 .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. GENERALLY WEST WINDS 5 TO 10 KNOTS TONIGHT BECOMING A BIT MORE SOUTHWEST ON WEDNESDAY MORNING AND INCREASING TO 10 TO 15 KNOTS. && .SHORT TERM... CRUX OF POTENTIAL PROBS THIS PD CNTRD AROUND ARCTIC HIGH THROUGH THE PLAINS AND SW TROUGH EJECTING THROUGH THE SRN PLAINS. PREV INTENSE LK SNOW BAND CONTS TO RAPIDLY BREAKDOWN OVR NW CWA IN RESPONSE TO INCREASING LL SHEAR BEHIND EARLIER DEPARTING SW AND BACKING FLW AHD OF SRN PLAINS SYS. FLAT WRLY FLW TRAJECTORY IN FACE OF EXTREMELY DRY UPSTREAM AIRMASS ACRS WI AND GENERAL SUBSIDENCE WILL HINDER ADDNL SHSN OVERNIGHT AND HAVE CUT POPS SOME YET RETAINED PRIOR TEMPORAL EXTENT ACRS SW MI. MINS DIFFICULT AS WAM EXPERIMENTAL 2M TEMPS SUGGEST MINS OF -5 TO -10 FOR MOST W/AT LEAST PARTIAL DECOUPLING XPCD OVR DEEP SNOWPACK. HWVR OPACITY OF UPSTREAM HIGH CLD SHIELD AND MOS IMPLIED SFC GRADIENT FLW POTENTIAL SPOILERS TO GOING BLO ZERO TONIGHT YET MOS GUIDANCE HAS BEEN OVERDONE TODAY AND DENSER PORTION HIGH CLD SHIELD HAS A LONG WAY EASTWARD TO GO. THUS PRIOR FCST MINS SLANTED WELL BLO GUIDANCE THE WAY TO GO. COLD START UNDER NEUTRAL ADVTN AND HIGH CLD VEIL TOMORROW PROMISES A HAMPERED DIURNAL AND CONTD CLOSER TO PREFERRED COLDER MAV MOS GUIDANCE TAKE. THIS IS ESP TRUE WED NIGHT PER EWD EXTENSION OF PLAINS RIDGE THROUGH THE OH VALLEY AND LIKELY DECOUPLING W/CLRG SKIES SW HALF. VEERED LL FLW AT THAT POINT POINTS TO MORE ERSTWHILE LK STRATOCU DVLPMNT FAR NORTHWEST BUT INLAND EXTENT WITHIN CONTD SUBSIDENT REGIME TRICKY AND WILL HOLD CLOSE TO PRIOR GRIDDED MIN TEMPS ALBEIT HEDGED EVEN SLIGHTLY COLDER AS WAM METHOD FCST MINS ABOUT A CAT COLDER. && .LONG TERM... THURSDAY THROUGH TUESDAY HEIGHT ADJUSTMENT WILL BE ONGOING THROUGH THE PERIOD AS THE HUDSON BAY VORTEX CONTINUES TO SLOWLY SHIFT EAST AND ROCKIES RIDGING BUILDS INTO THE AREA. NORTHERN STREAM DOMINANCE LOOKS TO THE REMAIN THROUGH THE PERIOD...AS WAS A CONCERN EARLIER GIVEN FORECAST MODELS TYPICAL FAST BIAS TOWARD THERMAL MODERATION AND HEIGHT ADJUSTMENT WITH A STRONG HUDSON BAY LOW PRESENT. PREFERENCE WAS TOWARD THE 12Z GFS WHICH HANDLES CONCERNS WELL AND INCORPORATES A HEAVIER NORTHERN STREAM INFLUENCE THROUGH THE PERIOD...UNTIL STRONGER HEIGHT RISES ENSUE MID NEXT WEEK. THE NEW 12Z ECMWF HAS ALSO TRENDED IN THIS DIRECTION ALTHOUGH H85 THERMAL FIELDS REMAIN WARMER THAN THE GFS. LARGE TEMP DISCREPANCIES WILL REMAIN AMONG MODEL SOLUTIONS UNTIL CLOSER TO THE PERIOD...AS FORECAST MODELS TYPICALLY DISPLAY WAVERING SOLUTIONS PER HUDSON BAY BREAKDOWN IN A PATTERN CHANGE REGIME. ANOTHER SOURCE OF MODEL DISCREPANCY REMAINS THE HANDLING OF THE NORTHERN STREAM TROUGH FRACTURE OVER THE EASTERN PAC...WHICH WILL HAVE A PROFOUND INFLUENCE ON THE DEGREE OF LOCAL HEIGHT RISES BY DAY 5 AND BEYOND. OVERALL...FORECAST CHANGES REMAIN SMALL...WITH TEMPS TRENDING TOWARD NORMAL TO ABOVE AND DRY CONDITIONS FORECAST THROUGH MOST OF THE PERIOD. THUR-SUN...ARCTIC AIRMASS IN PLACE WILL SLOWLY MIX AND ADVECT EAST OF THE REGION WITH COLD TEMPS REMAINING THUR. 2 PROMINENT FAST MOVING NORTHERN STREAM DISTURBANCES WILL PROPAGATE INTO THE GREAT LAKES SUPPORTING THERMAL/HEIGHT ADJUSTMENT IN THE FRI-SUN PERIOD. HAVE OPTED FOR A MAINLY DRY FORECAST GIVEN A CLOSED GOMEX...WITH A DOWNSLOPE NORTHERN ROCKIES AIRMASS ADVECTING INTO THE REGION WHICH TYPICALLY IS VERY DRY. THERE IS A SMALL CHANCE FOR LIGHT SNOW FRIDAY INTO FRIDAY NIGHT GIVEN PROGGED STRONG LL AGEOSTROPHIC UPWARD ASCENT IN AN INCREASING LARGE SCALE ASCENT REGIME. RETAINED PRECIP CHANCES ACROSS THE NE HALF. ANOTHER STRONGER IMPULSE WILL ADVECT THROUGH THE GREAT LAKES SAT INTO SUN...WITH THE BULK OF STRONGER FORCING FOR ASCENT STILL PROGGED WELL NORTH OF THE REGION IN ISENTROPIC CHARTS AND Q-VECTOR DIAGRAMS. REMAINED ON THE CONSERVATIVE SIDE PER TEMPS GIVEN EXPECTED SHALLOW MIXING IN A WAA REGIME WITH A DEEP SNOW PACK. TEMPS MAY JUMP SUN-SUN NIGHT BEHIND THE SFC TROUGH GIVEN STRONGER MIXING...BUT OVERALL KEPT NUMBERS IN THE 30S FOR HIGHS. MON-TUE...UNCERTAINTY REMAINS HIGHEST IN THIS PERIOD GIVEN THE ACTIVE NORTHERN STREAM AND ITS INFLUENCE TO THE LOCAL HEIGHT FIELD AND RESULTANT THERMAL FIELDS. IN ADDITION...GOMEX MOISTURE MAY START TO SURGE NORTH TOWARD THE REGION...BRINGING CLOUDS AND POSSIBLE DRIZZLE INTO THE AREA BY TUES...HIGHLY LIMITING T/S UNTIL STRONGER/DEEPER MIXING ARRIVES. TEMPS SHOULD BREAK 40 IN MOST PLACES BY MID NEXT AS A HIGHLY AMPLIFIED RIDGE PATTERN CONTINUES TO BE SUPPORTED IN MANY MODEL SIGNALS. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...JC AVIATION...LASHLEY
Hazardous weather outlook, Feb 8, 5:22 PM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 522 PM EST TUE FEB 8 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-092230- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 522 PM EST TUE FEB 8 2011 /422 PM CST TUE FEB 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT WINDS THIS EVENING AND OVERNIGHT WILL RANGE FROM 5 TO 10 MPH CREATING POSSIBLE WIND CHILLS OF 15 BELOW TO 20 BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILLS OF 15 BELOW TO 25 BELOW ZERO ARE POSSIBLE WEDNESDAY MORNING...WEDNESDAY NIGHT...AND THURSDAY MORNING AS WINDS RANGE FROM 5 TO 10 MPH BEGINNING WEDNESDAY MORNING AND INCREASING TO 10 TO 15 MPH THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-092230- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 522 PM EST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Feb 8, 10:46 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1046 PM EST TUE FEB 8 2011 INZ003>009-012>018-020-022>027-032>034-OHZ001-002-004-005-015-016- 024-025-090700- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...BRYAN... WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD... HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING... ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS... VAN WERT...DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 1046 PM EST TUE FEB 8 2011 /946 PM CST TUE FEB 8 2011/ ...COLD WIND CHILL TEMPERATURES... AIR TEMPERATURES FROM 5 BELOW ZERO TO 10 ABOVE ZERO WILL COMBINE WITH WINDS UP TO 1O MPH AND PRODUCE WIND CHILLS FROM ZERO TO 12 BELOW ZERO THROUGH 2 AM EST...1 AM CST OVER NORTHERN INDIANA AND NORTHWEST OHIO. WIND CHILL TEMPERATURES COULD DIP TO 15 BELOW ZERO AT SOME OF THE LOCALLY COLDER SPOTS. IF YOU ARE OUTSIDE TONIGHT...MAKE SURE YOU WEAR A HAT AND GLOVES.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:14 PM EST | Wind Chill Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 21 hr |
Nearby
Wind Chill Advisories in Indiana, 2011Wind Chill Advisories in Ohio, 2011Wind Chill Advisories in Michigan, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.